# SDR DALA2015072104515

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 52,410 hours, 21,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS RT SIDE MAIN CABIN CAME ON IN FLT WENT OUT WHEN SEATBELT SIGN WAS TURNED ON FOR LANDING.  MAINTENANCE FOUND CIRCUIT BREAKER TRIPPED DUE TO BAD POWER SUPPLY. REPLACED POWER SUPPLY AND BATTERY AT SEAT 23DEF IAW AMM 33-51.  
OPS CHECK GOOD.
